RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 58–66 (Mi ufa31)  

This article is cited in 2 scientific papers (total in 2 papers)

Classes of Dirichlet Series with Real Coefficients Defined by Convex Majorants of a Growth

A. M. Gaisin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Behaviour of Dirichlet series with real coefficients the growth of which is bounded by certain convex majorant is learned here. Asymptotic estimate on positive ray outside of certain zero density set has been obtained.

Keywords: Dirichlet series, the convex majorant of a growth.

Full text: PDF file (402 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.537.7
Received: 12.10.2009

Citation: A. M. Gaisin, “Classes of Dirichlet Series with Real Coefficients Defined by Convex Majorants of a Growth”, Ufimsk. Mat. Zh., 1:4 (2009), 58–66

Citation in format AMSBIB
\Bibitem{Gai09}
\by A.~M.~Gaisin
\paper Classes of Dirichlet Series with Real Coefficients Defined by Convex Majorants of a Growth
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 58--66
\mathnet{http://mi.mathnet.ru/ufa31}
\zmath{https://zbmath.org/?q=an:05972407}


Linking options:
  • http://mi.mathnet.ru/eng/ufa31
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one–parametric group at origin”, Ufa Math. J., 5:1 (2013), 17–35  mathnet  crossref  mathscinet  elib
    2. S. Baizaev, M. A. Rakhimova, “Some functional equations in Schwartz space and their applications”, Ufa Math. J., 10:1 (2018), 3–13  mathnet  crossref  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:146
    Full text:76
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019